Journal article icon

Journal article

Classes of submodular constraints expressible by graph cuts

Actions


Access Document


Publisher copy:
10.1007/s10601-009-9078-z

Authors


Stanislav Živný More by this author
Peter G. Jeavons More by this author
Journal:
Constraints
Volume:
15
Issue:
3
Pages:
430-452
Publication date:
2010
DOI:
URN:
uuid:681eeec7-b4e8-44da-bee1-8d790502c7a8
Local pid:
cs:3200

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP